Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A new global robust stability criteria for uncertain neural networks with fast time-varying delays
Author: Qiu, J.
Zhang, J.
Wang, J.
Xia, Y.
Shi, P.
Citation: Chaos Solitons & Fractals, 2008; 37(2):360-368
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2008
ISSN: 0960-0779
Statement of
Jiqing Qiu, Jinhui Zhang, Jianfei Wang, Yuanqing Xia, Peng Shi
Rights: Copyright © 2007 Elsevier Ltd.
RMID: 0020127938
DOI: 10.1016/j.chaos.2007.10.040
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.